An upwind scheme for a nonlinear model in age-structured population dynamics

M. Y. Kim, Eun-Jae Park

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

The large time behavior of numerical solutions for a model describing age-structured population dynamics is investigated. An upwind scheme is considered for the approximation. The optimal rate of convergence of the scheme is demonstrated for the maximum norm and the stability of the method is discussed. Numerical experiments are carried out.

Original languageEnglish
Pages (from-to)5-17
Number of pages13
JournalComputers and Mathematics with Applications
Volume30
Issue number8
DOIs
Publication statusPublished - 1995 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Theory and Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this